Lithuanian Mathematical Journal

, Volume 20, Issue 4, pp 279–282 | Cite as

Products of random affine transformations

  • A. K. Grincevičius


Affine Transformation Random Affine 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    U. Grenander, “Stochastic groups,” Arkiv Mat.,4, 189–207 (1961).Google Scholar
  2. 2.
    P. Lévy, “Sur les séries dont les termes sont des variables éventuelles indépendantes,” Stud. Math.,3, 119–155 (1931).Google Scholar
  3. 3.
    W. Feller, Introduction to Probability Theory and Its Applications,Google Scholar
  4. 4.
    V. Maksimov, “Generalized Bernoulli scheme and its limit distribution,” Teor. Veroyatn. Ee Primen.,18, No. 3, 547–556 (1973).Google Scholar
  5. 5.
    A. Grintsevichyus, “On the continuity of the distribution of a sum of dependent variables, connected with independent walks on lines, Teor. Veroyatn. Ee Primen.,19, No. 1, 163–168 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. K. Grincevičius

There are no affiliations available

Personalised recommendations